MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSX500S11
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected products with field complaints alleging pe-pur foam degradation have undergone the establishment of complaint codes specifically identifying foam degradation, for dream station cpap/bipap series.A field correction action (2021-06-a) was initiated, and medical device recall letters were issued.A field action was initiated to replace pe-pur foam in affected products; degradation was added to the respective dfmeas and the risk management file that was current at the time ¿ er 2219697 v15 (nirvana risk management matrix) was updated to include hazards associated with foam degradation based on complaints analyzed through various health hazard evaluations (hhes).Risk tags ¿ degrad04, irrit05 reflected the safety risk assessment of design containing the affected pe-pur foam.These complaints were monitored and trended in accordance with the complaint trending procedures.If the complaints were determined to meet the criteria for escalation, they were escalated for risk assessment through the post market clinical escalation process.As of the date of submission for this report, there is no indication that complaints for the failure in question have led to unacceptable levels of severity or probabilities of harm, and therefore no further action will be pursued.
 
Event or Problem Description
A dreamstation auto cpap was returned to a third-party service center for service as part of the sound abatement foam recall process.During the evaluation of the device, the service technician observed visible foam particles inside the blower kit and a blower foam degradation.Additionally, unrelated to the reportable malfunction, the technician observed humidity fail contamination.The device was scrapped by the service center after the evaluation was completed.

Brand Name
DREAMSTATION
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key25669992
Report Number2518422-2026-028070
Device Sequence Number17568056
Product Code BZD
UDI-Device Identifier00606959424173
UDI-Public(01)00606959424173
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDSX500S11
Device Catalogue NumberDSX500S11
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown